CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the general classification of Lie bialgebra structures over polynomials

Iulia Pop (Institutionen för matematiska vetenskaper, matematik) ; Julia Yermolova-Magnusson (Institutionen för matematiska vetenskaper)
Communications in Algebra (0092-7872). Vol. 40 (2012), 12, p. 4461-4470.
[Artikel, refereegranskad vetenskaplig]

The present article is a continuation of [5], where Lie bialgebra structures on [u] were studied. These structures fall into different classes labelled by the vertices of the extended Dynkin diagram of . In [5] the Lie bialgebras corresponding to − αmax were classified. In the present article, we investigate the Lie bialgebras corresponding to an arbitrary simple root α.

Nyckelord: Admissible triple, Lagrangian subalgebra, Lie bialgebra, Parabolic subalgebra



Denna post skapades 2013-03-28. Senast ändrad 2016-11-07.
CPL Pubid: 175138

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)
Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur